How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. B. Your Own Question
Dr. B.
Dr. B., Veterinarian
Category: Dog Veterinary
Satisfied Customers: 15693
Experience:  Hello, I am a small animal veterinarian and am happy to discuss any concerns & questions you have on any species.
Type Your Dog Veterinary Question Here...
Dr. B. is online now
A new question is answered every 9 seconds

Just noticed today 1 1/2 year old golden doodle has very bad

Customer Question

just noticed today 1 1/2 year old golden doodle has very bad ear. Diagnosed fungus yeast inf. prescribed gentizol, rimadyl, and ketoconozol. Tonight noticed each time she gets up there is hugh wet spot. Seems like fluid is running out of her. Cannot tell if urine or what
Submitted: 1 month ago.
Category: Dog Veterinary
Expert:  Dr. B. replied 1 month ago.

Hello & welcome, I am Dr. B, a licensed veterinarian and I would like to help you with today. I do apologize that your question was not answered before. Different experts come online at various times; I just came online, read about your wee one’s situation, and wanted to help.

Again I do apologize that my colleagues could not aid you sooner, but can you tell me:

Did the spot have any odor? Was it sticky, thick or watery?

When you say fluid is running out of her, do you mean from her vagina or her mouth (ie drooling)?

How long has she been on the medications?

What doses of each and what is her weight?

Does she seem weak, wobbly, or lethargic?

Customer: replied 1 month ago.
Just leaves a wet spot we assume from vagina. Not smelly just watery. She weighs 59lbs. She just started all meds same day. Seems ok except for shaking head and maybe a bit larthargic
Expert:  Dr. B. replied 1 month ago.

Thank you,

Now this is an odd situation. None of the drugs she is on should affect vaginal discharges. If anything, we could potentially see her have increased thirst and thus dilute urine from her medications but otherwise these all tend to just cause gut upset if anything at all. Therefore, I do suspect that her treatments are a red herring. Instead, we'd be more suspicious of a possible brewing urinary tract infection, urinary crystal issue, bladder stone, or vaginitis. All could cause vaginal inflammation and lead to clear mucus/discharge being passed. And with her being on Rimadyl, we may not see signs of discomfort with these.

In this case, it would be ideal to collect a sample of this +/- a urine sample for analysis. You can submit this to your vet and they determine if any of the above are present. Depending on their findings, it may be a case of adding an oral/systemic antibiotic or changing her diet (if stones or crystals are found). But again the drugs wouldn't cause these signs and therefore we have to be wary of another issue afoot.

Kind regards,

Dr. B.

Expert:  Dr. B. replied 1 month ago.

I'm just following up on our conversation about Tami Lincoln. How is everything going?

Dr. B.